# SDR SIMA20250910001

- Difficulty date: September 10, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N216NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000513
- Aircraft time: 24,517 hours, 16,364 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Blade
- Condition: Damaged
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: O

## Discrepancy

DURING APU SHUTDOWN THERE WAS A LOUD BANG, APU SHUT DOWN IMMEDIATELY, LARGE CLOUD OF SMOKE SHOT OUT OF THE EXHAUST AS WELL AS LARGE PIECES OF METAL. DURING INSPECTION OF APU FOUND APU TAILCONE INNER LINER TO BE DAMAGED FROM THE EXPLOSION. FOUND 4 HOLES AND THE AFT PART OF THE INNER LINER IS WARPED OUT OF SHAPE. APU EDUCTOR LINER IS WARPED FROM APU EXPLOSION. FOUND APU ENGINE OUTLET EXHAUST BLADES DAMAGED WITH FOD BETWEEN THE ENGINE EXHAUST BLADES.
